@article{IM2_1972_6_4_a0,
author = {S. A. Stepanov},
title = {Congruences in two unknowns},
journal = {Izvestiya. Mathematics},
pages = {677--704},
year = {1972},
volume = {6},
number = {4},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IM2_1972_6_4_a0/}
}
S. A. Stepanov. Congruences in two unknowns. Izvestiya. Mathematics, Tome 6 (1972) no. 4, pp. 677-704. http://geodesic.mathdoc.fr/item/IM2_1972_6_4_a0/
[1] Weil A., Sur les courbes algébriques et les variétés qui s'en déduisent, Act. Sci. Ind., 1041, Paris, 1948 | MR | Zbl
[2] Stepanov S. A., “O chisle tochek giperellipticheskoi krivoi nad prostym konechnym polem”, Izv. AN SSSR. Ser. matem., 33:5 (1969), 1171–1181 | MR | Zbl
[3] Stepanov S. A., “Elementary method in the theory of congruences for a prime modulus”, Acta Arithm., 17:3 (1970), 231–247 | MR | Zbl
[4] Lang S., Abelian varieties, Interscience Tracts in Pure and Applied Mathematics, 7, Interscience Publishers, New York, 1959 | MR
[5] Eichler M., Einführung in die Theorie der algebraischen Zahlen und Funktionen, Basel, Stuttgart, 1963 | MR
[6] Stepanov S. A., “An Elementary Proof of the Hasse–Weil Theorem for Hyperelliptic Curves”, J. of Number Theory, 4:2 (1972), 118–143 | DOI | MR | Zbl
[7] Stepanov S. A., “Ob otsenke summ Veilya s prostym znamenatelem”, Izv. AN SSSR. Ser. matem., 34 (1970), 1015–1037 | MR
[8] Stepanov S. A., “Ob otsenke ratsionalnykh trigonometricheskikh summ s prostym znamenatelem”, Tr. Matem. in-ta im. V. A. Steklova AN SSSR, 112, 1971, 346–371 | MR | Zbl